# SDR SWAA2014040226768

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 49,212 hours, 28,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: U90499R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AFT LAVATORY SMOKE DETECTOR ACTIVATED.  NO OTHER INDICATIONS OF SMOKE OR FIRE. DIVERTED AND DECLARED EMERGENCY.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM.
